Skip to content
headaches
avatar
An_205199 posted:
my wife has had headaches for close to a year now and is recieving nerve blocker shots and they help, but in the last 2 weeks shes started to studder and have mouth twitches, could this be a sign of an early stoke.
Reply
 
avatar
allie_bf responded:
It's possible that she could be having something like that, but it seems more likely that it would be medication side effects. Has she started or stopped any medications, or made any dietary changes recently? Have her ask her neurologist about these new symptoms.
 
avatar
carpetcrawler5 responded:
How frequently does she get the shots? They should last around a year. What type of headache is it, a migraine or tension/neck-related? What other meds is she taking? Look them up and check for side effects.


Helpful Tips

Botox for Headaches FDA approvedExpert
Many of you have heard that Botox (botulinum toxin) has been approved by the FDA for chronic daily headaches or migraines. Chronic daily ... More
Was this Helpful?
26 of 38 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center